MathSciNet Relay Station
MathSciNet bibliographic data
MR2823036 (2012j:13003) 13A35 (13H05)
Aberbach, Ian M.; Hosry, Aline The Briançon-Skoda theorem and coefficient ideals for non-$\germ{m}$-primary ideals. Proc. Amer. Math. Soc. 139 (2011), no. 11, 3903–3907.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement